Top answers from doctors based on your search:
Disclaimer

can I take ibuprofen after gastric bypass

A 54-year-old female asked:
Dr. Jan Lei Iwata
25 years experience Ophthalmology
That's an Ibuprofen-: like compound, known as NSAIDS (nonsteroidal anti-inflammatory drug). It's also known as Aleve (naproxen) too OTC. This class produces gastritis or st ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old male asked:
Dr. Mujjahid Abbas
19 years experience Bariatrics
Ulcers: Ibuprofen and other NSAIDs cause ulcers ( marginal ulcers) at your gastric pouch connection site and it can bleed, cause pain or even rupture in that ... Read More
3
3 thanks
A 71-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Post Bariatric Surg: Yes. That is the simple answer. But, if with that dose you feel any burning or acid or increase of pain then in your case it may not be so safe.
A 40-year-old member asked:
Dr. Anatoly Belilovsky
34 years experience Pediatrics
Yes, if:: The surgery was long enough ago that there is no risk of bleeding, there is no allergy or hypersensitivity issues, and your vitamin levels are normal. ... Read More
1
1 comment
3
3 thanks
A 37-year-old female asked:
Dr. James Rotchford
40 years experience Addiction Medicine
Yes: Very unlikely too much iron etc.
A member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Over th counter iron: Yes you can if you have iron deficiency and/or anaemia.
A member asked:
Dr. Joseph Rosin
47 years experience Internal Medicine
What do you use?: What is the medication or suppliment you plan on using?
A 55-year-old female asked:
Dr. Clarence Grim
56 years experience Endocrinology
Migraine and NSAIDS: You must ask your Dr. this question. Need more information on the details of your migraine before I could give better answer. Just developed them or ... Read More
A 30-year-old male asked:
Dr. Meredith Moroff
19 years experience Psychiatry
Stay on meds!: I know u asked about surg, but meds first. Anger issues: i can see why your doc would want you to stay on your meds. However, none of the meds listed ... Read More
2
2 thanks
A 43-year-old female asked:
Dr. Geoffrey Tyson
38 years experience Pain Management
See gastrenterologis: I would recommend you get in to see a gastroenterologist. It might simply be a side effect of Zanaflex (tizanidine) but it could be other more serious ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month